U.S. doctors online nowAsk doctors free
Pakistan
A 23-year-old female asked:

I m having bleeding with cramps after five days of taking five tablets of emergency contraceptives. plz tell me what it is?

1 doctor answer1 doctor weighed in
Dr. Michelle Jones singer
Gynecology 38 years experience
Expect response: Bleeding after taking the emergency contraception is expected. You may have abnormal bleeding for a month. This is your body responding to the hormones

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.